# SDR CALA0001676

- Difficulty date: October 28, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT CUSP WEB CORRODED UNDER FLOOR SUPPORT AT FS 1136 - 1155.  A DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 2, SHEET 3.
